Advertisement

What if I overdose on Amrix?

If you have taken too much Amrix, get emergency medical help right away. An overdose can be fatal. The symptoms of overdose include:

  • drowsiness
  • rapid heartbeat
  • confusion
  • slurred speech
  • nausea
  • vomiting
  • "seeing things" (hallucinations)
  • chest pain
  • seizure

Depending on the symptoms and severity, your doctor will take appropriate steps to get the drug out of your body. Call 911 for symptoms of an overdose.

Continue Learning about Muscoloskeletal Agent

What are the side effects of leflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include high blood pressure, dizziness, hair loss, respiratory tract infections, br...
More Answers
Should I worry about allergies with Botox?
Dr. Stuart A. Linder, MDDr. Stuart A. Linder, MD
According to Allergan pharmaceuticals, serious and immediate allergic reactions have been reported. ...
More Answers
What should I know about baclofen before taking it?
Donna Hill Howes, RNDonna Hill Howes, RN
If you take baclofen, you should avoid alcohol. If you have impaired kidney function, baclofen may ...
More Answers
What should I know before taking teriflunomide?
Donna Hill Howes, RNDonna Hill Howes, RN
Your doctor will need to do liver function tests and check your blood pressure before you start trea...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.